BALDI, MAURO MARIA

BALDI, MAURO MARIA  

Dipartimento di Automatica e Informatica  

023221  

Mostra records
Risultati 1 - 12 di 12 (tempo di esecuzione: 0.038 secondi).
Citazione Data di pubblicazione Autori File
Asymptotic results for the Generalized Bin Packing Problem / Baldi, MAURO MARIA; Crainic, T. G.; Perboli, Guido; Tadei, Roberto. - In: PROCEDIA: SOCIAL & BEHAVIORAL SCIENCES. - ISSN 1877-0428. - ELETTRONICO. - 111:(2014), pp. 663-671. [10.1016/j.sbspro.2014.01.100] 1-gen-2014 BALDI, MAURO MARIAPERBOLI, GuidoTADEI, Roberto + 2014-procedia-Asymptotic results for the Generalized Bin Packing Problem.pdfEWGT2013_Baldi_final.pdf
Branch-and-price and beam search algorithms for the Variable Cost and Size Bin Packing Problem with optional items / Baldi, MAURO MARIA; Crainic, T. G.; Perboli, Guido; Tadei, Roberto. - In: ANNALS OF OPERATIONS RESEARCH. - ISSN 1572-9338. - STAMPA. - 222:(2014), pp. 125-141. [10.1007/s10479-012-1283-2] 1-gen-2014 BALDI, MAURO MARIAPERBOLI, GuidoTADEI, Roberto + 2014-annals-Branch-and-price and beam search algorithms.pdfGBPPBrPr.pdf
The Generalized Bin Packing Problem / Baldi, MAURO MARIA; Crainic, Teodor; Perboli, Guido; Tadei, Roberto. - In: TRANSPORTATION RESEARCH PART E-LOGISTICS AND TRANSPORTATION REVIEW. - ISSN 1366-5545. - STAMPA. - 48:(2012), pp. 1205-1220. [10.1016/j.tre.2012.06.005] 1-gen-2012 BALDI, MAURO MARIACRAINIC, TEODORPERBOLI, GuidoTADEI, Roberto 2012_the_generalized_bin_packing_problem.pdf2293548.pdf
A Generalized Bin Packing Problem for parcel delivery in last-mile logistics / Baldi, Mauro Maria; Manerba, Daniele; Perboli, Guido; Tadei, Roberto. - In: EUROPEAN JOURNAL OF OPERATIONAL RESEARCH. - ISSN 0377-2217. - 274:3(2019), pp. 990-999. [10.1016/j.ejor.2018.10.056] 1-gen-2019 Baldi, Mauro MariaManerba, DanielePerboli, GuidoTadei, Roberto 2019_GBPPI - Baldi, Manerba, Perboli, Tadei - EJOR.pdf
Generalized Bin Packing Problems / Baldi, MAURO MARIA. - In: 4OR. - ISSN 1619-4500. - 12:(2014), pp. 293-294. [10.1007/s10288-013-0252-1] 1-gen-2014 BALDI, MAURO MARIA Abstract_Mauro_Baldi.pdf
A Mathematical Study of a Symbol: the Vesica Piscis of Sacred Geometry / Sparavigna, Amelia Carolina; Baldi, MAURO MARIA. - In: PHILICA. - ISSN 1751-3030. - ELETTRONICO. - 2016:560(2016), pp. 1-5. 1-gen-2016 SPARAVIGNA, Amelia CarolinaBALDI, MAURO MARIA Sparavigna, A. & Baldi, M. (2016). A Mathematical Study of a Symbol_ the Vesica Piscis of Sacred Geometry. PHILICA.pdf
New heuristics for the stochastic tactical railway maintenance problem / Baldi, MAURO MARIA; Tadei, Roberto; Franziska, Heinicke; Axel, Simroth. - In: OMEGA. - ISSN 0305-0483. - 63:(2016), pp. 94-102. [10.1016/j.omega.2015.10.005] 1-gen-2016 BALDI, MAURO MARIATADEI, Roberto + Omega_resubmission.pdf1-s2.0-S0305048315002091-main.pdf
The stochastic generalized bin packing problem / Perboli, Guido; Tadei, Roberto; Baldi, MAURO MARIA. - In: DISCRETE APPLIED MATHEMATICS. - ISSN 0166-218X. - STAMPA. - 160:7-8(2012), pp. 1291-1297. [10.1016/j.dam.2011.10.037] 1-gen-2012 PERBOLI, GuidoTADEI, RobertoBALDI, MAURO MARIA 2012_stochastic generalized bin packing.pdf2428980.pdf
Symmetry and the golden ratio in the analysis of a regular pentagon / Sparavigna, Amelia Carolina; Baldi, MAURO MARIA. - In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY. - ISSN 0020-739X. - 48:2(2017), pp. 306-316. [10.1080/0020739X.2016.1233587] 1-gen-2017 SPARAVIGNA, Amelia CarolinaBALDI, MAURO MARIA Symmetry and the golden ratio in the analysis of a regular pentagon.pdf
The capacitated transshipment location problem with stochastic handling utilities at the facilities / Tadei, Roberto; Perboli, Guido; Ricciardi, N.; Baldi, MAURO MARIA. - In: INTERNATIONAL TRANSACTIONS IN OPERATIONAL RESEARCH. - ISSN 0969-6016. - STAMPA. - 19:6(2012), pp. 789-807. [10.1111/j.1475-3995.2012.00847.x] 1-gen-2012 TADEI, RobertoPERBOLI, GuidoBALDI, MAURO MARIA + 2012_The capacitated transshipment location problem with stochastic handling utilities at the facilities.pdfcapacitated_transshipment_location_problem_with_stochastic_handling_utilities_at_the_facilities_revised.pdf
The three-dimensional knapsack problem with balancing constraints / Baldi, MAURO MARIA; Perboli, Guido; Tadei, Roberto. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 0096-3003. - STAMPA. - 218:19(2012), pp. 9802-9818. [10.1016/j.amc.2012.03.052] 1-gen-2012 BALDI, MAURO MARIAPERBOLI, GuidoTADEI, Roberto 2012-amc-balanced-packing.pdfvfinal.zipbalanced-pack.pdfbalanced-kp.zip
The κ-statistics approach to epidemiology / Kaniadakis, Giorgio; Baldi, Mauro M.; Deisboeck, Thomas S.; Grisolia, Giulia; Hristopulos, Dionissios T.; Scarfone, Antonio M.; Sparavigna, Amelia; Wada, Tatsuaki; Lucia, Umberto. - In: SCIENTIFIC REPORTS. - ISSN 2045-2322. - STAMPA. - 10:1(2020), pp. 1-14. [10.1038/s41598-020-76673-3] 1-gen-2020 Kaniadakis, GiorgioBaldi, Mauro M.Grisolia, GiuliaScarfone, Antonio M.Sparavigna, AmeliaLucia, Umberto + SciRep.pdf